# SDR 2020F00088

- Difficulty date: February 26, 2020
- Submitted: March 3, 2020
- Operation: General aviation
- Aircraft: N311CG
- Make and model: Gulstm GVI
- Aircraft serial: 6064
- Aircraft time: 3,546 hours, 779 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 1702787B
- Part serial: 3235
- Condition: Defective
- Location: Rt Radio Rack
- Part time: 44 hours, 9 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: A

## Discrepancy

APPROX FOUR HOURS AND THIRTY MINUTES INTO THE FLIGHT AT FL430, WE FELT A SUDDEN JOLT IN THE FLIGHT CONTROL, FOLLOWED BY NUMEROUS AMBER AND BLUE CAS MESSAGES AND AUDIBLE ALERTS SOUNDING. THE AUTOPILOT AND AUTO THROTTLES IMMEDIATELY DISENGAGED AND MOST OF THE INSTRUMENTS AND PANELS ON THE RIGHT SIDE OF THE COCKPIT BEGAN TO CYCLE ON AND OFF. FLIGHT DISPLAY UNITS 3 AND 4  WOULD IMMEDIATELY BLACK AND CYCLE BACK ON.
